Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 73, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 13, 2012, 3:38 PM CST. It took effect at Nov 14, 2012, 9:00 AM CST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Nov 13, 2012, 3:38 PM CST (21:38 UTC)
- In effect from
- Nov 14, 2012, 9:00 AM CST
- Expired
- Nov 15, 2012, 6:00 PM CST
- In force
- 33 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
821 WHUS73 KGRB 132138 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 338 PM CST TUE NOV 13 2012 ...HAZARDOUS WINDS AND WAVES EXPECTED ON WEDNESDAY... .AN TIGHTENING PRESSURE GRADIENT ACROSS EASTERN WISCONSIN WILL RESULT IN INCREASING WINDS ON WEDNESDAY. EXPECTED 15 TO 25 KNOT SOUTH WINDS BY MID-MORNING...WITH BUILDING WAVES THROUGH THE AFTERNOON. HAZARDOUS WINDS AND WAVES WILL CONTINUE THROUGH WEDNESDAY NIGHT BEFORE WINDS DIMINISH AND WAVES SLOWLY SUBSIDE THURSDAY MORNING. LMZ541-542-140545- /O.NEW.KGRB.SC.Y.0073.121114T1500Z-121115T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- 338 PM CST TUE NOV 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO NOON CST THURSDAY. * INCREASING SOUTH WINDS TO 15 TO 25 KNOTS CAN BE EXPECTED WEDNESDAY MORNING AND WILL CONTINUE INTO WEDNESDAY NIGHT. * WAVES...BUILDING TO 4 TO 7 FT BY EARLY AFTERNOON WEDNESDAY AND CONTINUING THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ543-140545- /O.NEW.KGRB.SC.Y.0073.121114T1500Z-121115T1200Z/ LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 338 PM CST TUE NOV 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM CST THURSDAY. * WINDS...INCREASING OUT OF THE SOUTH TO 15 TO 25 KTS BY WEDNESDAY MORNING. * WAVES...BUILDING TO 3 TO 5 FT BY EARLY WEDNESDAY AFTERNOON AND CONTINUING THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
807 WHUS73 KGRB 140259 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 859 PM CST TUE NOV 13 2012 ...HAZARDOUS WINDS AND WAVES EXPECTED ON WEDNESDAY... .A TIGHTENING PRESSURE GRADIENT ACROSS EASTERN WISCONSIN WILL RESULT IN INCREASING WINDS ON WEDNESDAY. EXPECTED 15 TO 25 KNOT SOUTH WINDS BY MID-MORNING...WITH BUILDING WAVES THROUGH THE AFTERNOON. HAZARDOUS WINDS AND WAVES WILL CONTINUE THROUGH WEDNESDAY NIGHT BEFORE WINDS DIMINISH AND WAVES SLOWLY SUBSIDE THURSDAY MORNING. LMZ541-542-141100- /O.CON.KGRB.SC.Y.0073.121114T1500Z-121115T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- 859 PM CST TUE NOV 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO NOON CST THURSDAY... * INCREASING SOUTH WINDS TO 15 TO 25 KNOTS CAN BE EXPECTED WEDNESDAY MORNING AND WILL CONTINUE INTO WEDNESDAY NIGHT. * WAVES...BUILDING TO 4 TO 7 FT BY EARLY AFTERNOON WEDNESDAY AND CONTINUING THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ543-141100- /O.CON.KGRB.SC.Y.0073.121114T1500Z-121115T1200Z/ LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 859 PM CST TUE NOV 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM CST THURSDAY... * WINDS...INCREASING OUT OF THE SOUTH TO 15 TO 25 KTS BY WEDNESDAY MORNING. * WAVES...BUILDING TO 3 TO 5 FT BY EARLY WEDNESDAY AFTERNOON AND CONTINUING THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
007 WHUS73 KGRB 140939 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 339 AM CST WED NOV 14 2012 ...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED TODAY AND TONIGHT... .SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS BY MID-MORNING...WITH BUILDING WAVES THROUGH THE AFTERNOON. HAZARDOUS WINDS AND WAVES WILL CONTINUE THROUGH WEDNESDAY NIGHT BEFORE WINDS DIMINISH AND WAVES SLOWLY SUBSIDE THURSDAY MORNING. LMZ541-542-141745- /O.CON.KGRB.SC.Y.0073.121114T1500Z-121115T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- 339 AM CST WED NOV 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO NOON CST THURSDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KNOTS THIS MORNING AND WILL CONTINUE INTO TONIGHT. * WAVES...BUILDING TO 4 TO 6 FT BY EARLY AFTERNOON AND CONTINUING THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ543-141745- /O.CON.KGRB.SC.Y.0073.121114T1500Z-121115T1200Z/ LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 339 AM CST WED NOV 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST THURSDAY... * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KTS TODAY. * WAVES...BUILDING TO 3 TO 5 FT BY EARLY AFTERNOON AND CONTINUING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
226 WHUS73 KGRB 141615 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1015 AM CST WED NOV 14 2012 ...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED... .SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED THROUGH THIS EVENING. WAVES WILL BUILD TO 5 TO 7 FT ON LAKE MICHIGAN BY TONIGHT. THE WINDS WILL VEER SOUTHWEST AND DIMINISH SOMEWHAT TONIGHT...BUT WAVES WILL BE SLOWER TO SUBSIDE BELOW SMALL CRAFT CONDITIONS THROUGH THURSDAY MORNING. LMZ543-150015- /O.EXT.KGRB.SC.Y.0073.000000T0000Z-121115T1800Z/ LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1015 AM CST WED NOV 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY... * WINDS...SOUTH WINDS INCREASING TO 15 TO 25 KTS. WINDS WILL VEER SOUTHWEST AND EASE TO 10 TO 15 KTS BY TONIGHT. * WAVES...BUILDING TO 3 TO 5 FT BY EARLY AFTERNOON AND CONTINUING THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-542-150015- /O.CON.KGRB.SC.Y.0073.000000T0000Z-121115T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- 1015 AM CST WED NOV 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED. WINDS WILL VEER SOUTHWEST AND EASE TO 10 TO 15 KTS BY TONIGHT. * WAVES...BUILDING TO 5 TO 7 FT BY TONIGHT. WAVES WILL EASE TO 3 TO 5 FT BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
992 WHUS73 KGRB 142140 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 340 PM CST WED NOV 14 2012 ...GUSTY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES CONTINUE... .GUSTY SOUTH TO SOUTHWEST WILL CONTINUE THROUGH THURSDAY MORNING...PRODUCING LARGE WAVES ON LAKE MICHIGAN. LMZ541>543-150545- /O.CON.KGRB.SC.Y.0073.000000T0000Z-121115T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 340 PM CST WED NOV 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED THROUGH LATE EVENING...THEN WILL DIMINISH TO 10 TO 20 KTS OVERNIGHT. A FEW HIGHER GUSTS ARE POSSIBLE THIS EVENING. * WAVES OF 5 TO 8 FT ARE EXPECTED TONIGHT NORTH OF KEWAUNEE AND 3 TO 6 FT SOUTH. WAVES WILL DIMINISH TO 2 TO 4 FT THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
443 WHUS73 KGRB 150330 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 930 PM CST WED NOV 14 2012 ...GUSTY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES CONTINUE... .GUSTY SOUTH TO SOUTHWEST WILL CONTINUE THROUGH THURSDAY MORNING...PRODUCING LARGE WAVES ON LAKE MICHIGAN. LMZ541>543-151130- /O.CON.KGRB.SC.Y.0073.000000T0000Z-121115T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 930 PM CST WED NOV 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... * SOUTH TO SOUTHWEST WINDS OF 10 TO 20 KTS ARE EXPECTED THROUGH THURSDAY MORNING. GUSTS TO AROUND 25 KTS ARE POSSIBLE. * WAVES OF 5 TO 8 FT ARE EXPECTED TONIGHT NORTH OF KEWAUNEE AND 3 TO 6 FT SOUTH. WAVES WILL DIMINISH TO 2 TO 4 FT THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
791 WHUS73 KGRB 150937 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 AM CST THU NOV 15 2012 ...GUSTY SOUTH WINDS AND LARGE WAVES WILL DIMINISH TODAY... .GUSTY SOUTH TO SOUTHWEST WILL CONTINUE THROUGH THURSDAY MORNING...PRODUCING LARGE WAVES ON LAKE MICHIGAN. LMZ542-543-151045- /O.CAN.KGRB.SC.Y.0073.000000T0000Z-121115T1800Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 337 AM CST THU NOV 15 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTH WINDS WILL DIMINISH TO 10 TO 15 KTS AND WAVES WILL SUBSIDE TO 2 TO 4 FT. $$ LMZ541-151745- /O.CON.KGRB.SC.Y.0073.000000T0000Z-121115T1800Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 337 AM CST THU NOV 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * SOUTH TO SOUTHWEST WINDS OF 15 TO 25 KTS ARE EXPECTED THIS MORNING. * WAVES OF 4 TO 6 FT WILL DIMINISH TO 2 TO 4 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
343 WHUS73 KGRB 151608 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1008 AM CST THU NOV 15 2012 ...GUSTY SOUTH WINDS AND LARGE WAVES SLOWLY SUBSIDING... .GUSTY SOUTHWEST WILL CONTINUE THROUGH THIS AFTERNOON...PRODUCING LARGE WAVES ON LAKE MICHIGAN. WINDS AND WAVES WILL EASE FOR THIS EVENING. LMZ541-152300- /O.EXT.KGRB.SC.Y.0073.000000T0000Z-121115T2300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1008 AM CST THU NOV 15 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * SOUTHWEST WINDS OF 15 TO 20 KTS ARE EXPECTED EARLY...THEN VEER NORTHEAST LATE TONIGHT. * WAVES OF 4 TO 6 FT...WILL DIMINISH TO 2 TO 4 FT BY EARLY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
193 WHUS73 KGRB 152131 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CST THU NOV 15 2012 ...GUSTY SOUTH TO SOUTHWEST WINDS AND LARGE WAVES SLOWLY SUBSIDING... .GUSTY SOUTHWEST WILL CONTINUE THROUGH LATE THIS AFTERNOON... PRODUCING LARGE WAVES ON LAKE MICHIGAN. WINDS AND WAVES WILL EASE THIS EVENING. LMZ541-160000- /O.EXT.KGRB.SC.Y.0073.000000T0000Z-121116T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 331 PM CST THU NOV 15 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * SOUTH TO SOUTHWEST WINDS OF 10 TO 20 KTS WITH GUSTS TO 25 KTS ARE EXPECTED LATE THIS AFTERNOON...THEN WILL VEER NORTH OVERNIGHT. * WAVES OF 4 TO 7 FT WILL DIMINISH TO 2 TO 4 FT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 13, 2:44 PM CST, 54 minutes earlier.
Area forecast discussion, Nov 13, 2:44 PM CST, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 244 PM CST TUE NOV 13 2012 .SHORT TERM...TONIGHT/WEDNESDAY. JUST A MINOR FORECAST CHALLENGE TONIGHT WITH A PERIOD OF WEAK WAA AND WHETHER THE AIR MASS CAN SATURATE TO GENERATE LIGHT PCPN OR NOT. TO ADD TO THIS...SOME MODEL FORECAST SOUNDINGS SUGGEST A WARMING TEMPERATURE PROFILE TO SUPPORT A MIX...WHICH WOULD LIKELY FALL ON A FROZEN GROUND. RADARS OVER THE NORTHERN PLAINS SHOWING WEAK RETURNS...BUT SO FAR NO GROUND TRUTH OF REACHING THE GROUND. DUE TO THE LOW POTENTIAL AND TRENDS TO THE WEST...WILL CONTINUE DRY. WAA CLOUDS WILL CONTINUE TO DRIFT OVER THE REGION ON WEDNESDAY...BUT TEMPS WILL BE A FEW DEGREES WARMER. .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY. A SHORT WAVE TROUGH IS FORECAST TO SLIDE OVER THE NORTHERN GREAT LAKES REGION TOWARD THURSDAY. A WEAK COLD FRONT WILL SLIDE OVER THE STATE AS WELL DURING THIS PERIOD. MODELS CONTINUE TO PRODUCE A DRY COLD FRONT DUE TO THE DRY WESTERLY AIR AND MAIN DYNAMICS STAY WELL NORTH. UPPER RIDGE AND SURFACE HIGH SETTLES INTO THE REGION FOR THE REST OF THE WEEK AND INTO THE WEEKEND AS A SPLIT FLOW PATTERN DEVELOPS. UPPER RIDGE SLOWLY BREAKS DOWN LATE IN THE WEEKEND AND INTO THE START OF THE NEXT WEEK. RETURN FLOW ALSO BEGINS TO DEVELOP. SOME MEDIUM RANGE MODELS ATTEMPT TO DEVELOP SOME QPF STARTING SUNDAY NIGHT...BUT WILL HOLD OFF UNTIL STARTING LATER MONDAY NIGHT AS BETTER HEIGHT FALLS BEGIN TO WORK THE STATE. TEMPERATURES WILL BE AT OR ABOVE NORMAL FOR THIS PERIOD. && .AVIATION...P6SM SKC TO PREVAIL TODAY. MID TO HIGH LEVEL CLOUDS WILL GRADUALLY THICKEN TONIGHT BUT VFR CONDITIONS WILL CONTINUE. TDH && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TDH
Hazardous weather outlook, Nov 13, 2:38 PM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 238 PM CST TUE NOV 13 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142045- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 238 PM CST TUE NOV 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-142045- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 238 PM CST TUE NOV 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY INCREASING SOUTH WINDS MAY PRODUCE WAVES HAZARDOUS TO SMALL CRAFT WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. TH
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.